| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091)
| Date of Event |
06/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 650-0660 ¿ delta ceramic head ¿ 3030546; 110010245 ¿ g7 osseoti shell ¿ 6725596; 30103606 ¿ liner ¿ 64319477.Customer has indicated that the product will not be returned to zimmer biomet for the investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 03688.
Event or Problem Description
It was reported that patient presented to physician approximately 1 month post right total hip arthroplasty due to iliopsoas tendonitis and treated with injection and physical therapy.All devices remain implanted at this time.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
Upon assessment of medical records received, the surgeon states he does not think the reported complications originated from the hip implants as the patient had this before and after replacement which has been unresponsive to treatment.Therefore, this event is not reportable.The initial report was forwarded in error and should be voided.
Additional Manufacturer Narrative
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g4; h2; h3; h6.Reported event was confirmed by review of medical records noting mild iliopsoas tendinitis, iliopsoas injection and physical therapy prescribed.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.